# SDR ASAA2013101196167

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,292 hours, 8,200 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400760050
- Condition: Gouged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 5 FAN DUCT PANEL FOUND TWO FORWARD FASTENERS HAVE GOUGED & ELONGATED HOLES INTO FAN CASE.  ACFT GROUNDED.  REMOVED NR 5 FAN DUCT PANEL 72-23-07 MM.  SUBJECT DEFECT AREA CHECKED/INSPECTED & DETERMINED TO BE WITHIN CONTINUE IN SERVICE LIMITS IAW EA 800-72EA-11299.  INSTALLED REPLACEMENT FAN DUCT PANEL AT POSITION NR 5 ON NR 2 ENGINE IAW MM 72-23-07-400-801-F00.
